# SDR SWAA020041

- Difficulty date: January 7, 2002
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 53,755 hours, 53,757 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 6544625
- Condition: Faulty
- Location: Nlg W/W
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, NOSE GEAR LIGHT REMAINED RED, WARNING HORN SOUNDED.  PLACED LEVER UP AND GEAR RETRACTED.  PLACED LEVER DOWN, THREE GREEN LIGHTS AND NORMAL LANDING.  REMOVED AND REPLACED NOSE GEAR UPLOCK ACTUATOR AND ADJUSTED RT NLG DOOR PER MM.
